# SDR DALA2021050402536

- Difficulty date: May 2, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 82,287 hours, 37,902 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 DURING SERVICE CHECK FOUND L1 AND R2 DOOR ASSIST BTLS NEED TO BE SERVICED BOTH LOW. CORRECTIVE ACTION: CHARGED AND REARMED DOOR DAMPER AND EMERGENCY OPERATION CYLINDERS IAW A320 AMM 52-10 AND 52-11. (7475397)
